# SDR AALA202210199259

- Difficulty date: October 17, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N901AA
- Make and model: Airbus A300*
- Aircraft serial: 7636
- Aircraft time: 16,514 hours, 6,487 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: None
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT 13WL FAILED BITE TEST. MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT 13WL BATTERY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-38.
